MathSciNet Relay Station
MathSciNet bibliographic data
MR1443039 32H02
Buzzard, Gregery T.; Forstneric, Franc A Carleman type theorem for proper holomorphic embeddings. Ark. Mat. 35 (1997), no. 1, 157–169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement